Alert archive / Connecticut / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 48, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 3, 2006, 4:56 PM EDT for Northeastern Connecticut Planning Region, Connecticut. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2006, 4:56 PM EDT (20:56 UTC)
- Expired
- Jul 3, 2006, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
The radar
The Boston radar (KBOX), 88 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:30 PM EDT | TSTM WND DMG | Ashford, CT | LARGE TREES DOWN ON WIRES ON ROUTE 74. A PICNIC PAVILLION COLLAPSED AT CAMP CONWAY. NO INJURIES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 032056 SVRBOX CTC013-015-032145- /O.NEW.KBOX.SV.W.0048.060703T2056Z-060703T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 456 PM EDT MON JUL 3 2006 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL TOLLAND COUNTY IN NORTHERN CONNECTICUT THIS INCLUDES THE CITY OF MANSFIELD CENTRAL WINDHAM COUNTY IN NORTHERN CONNECTICUT * UNTIL 545 PM EDT * AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED NEAR MANSFIELD...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CHAPLIN BY 515 PM EDT ASHFORD BY 520 PM EDT EASTFORD BY 530 PM EDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4183 7233 4178 7232 4180 7196 4194 7202 $$ DELLICARPINI
2 follow-up statements
000 WWUS51 KBOX 032115 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 515 PM EDT MON JUL 3 2006 CTC013-032123- /O.CAN.KBOX.SV.W.0048.000000T0000Z-060703T2145Z/ TOLLAND CT- 515 PM EDT MON JUL 3 2006 ...THE SEVERE THUNDERSTORM WARNING FOR TOLLAND COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAD MOVED INTO WINDHAM COUNTY AT 515 PM... SO THE WARNING FOR TOLLAND COUNTY HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. LAT...LON 4186 7222 4181 7219 4185 7193 4196 7198 $$ CTC015-032145- /O.CON.KBOX.SV.W.0048.000000T0000Z-060703T2145Z/ WINDHAM CT- 515 PM EDT MON JUL 3 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL WINDHAM COUNTY... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ASHFORD...AND WAS MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EASTFORD BY 525 PM EDT POMFRET BY 540 PM EDT WOODSTOCK BY 545 PM EDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. LAT...LON 4186 7222 4181 7219 4185 7193 4196 7198 $$ DELLICARPINI
000 WWUS51 KBOX 032127 SVSBOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 527 PM EDT MON JUL 3 2006 CTC015-032145- /O.CON.KBOX.SV.W.0048.000000T0000Z-060703T2145Z/ WINDHAM CT- 527 PM EDT MON JUL 3 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR NORTHERN WINDHAM COUNTY... AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EASTFORD...AND WAS MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... POMFRET BY 535 PM EDT PUTNAM BY 545 PM EDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. LAT...LON 4190 7212 4185 7210 4186 7190 4196 7190 $$ DELLICARPINI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:21 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 3, 4:21 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 421 PM EDT MON JUL 3 2006 .MESOSCALE DISCUSSION /3/... WW 577 IN EFFECT FOR WESTERN MA AND N CENTRAL CT UNTIL 9 PM EDT. CONVECTION HAS FIRED ALONG SEA BREEZE BOUNDARY IN N CT...WITH SOME APPARENT INTERACTION FROM TERRAIN ENHANCED BOUNDARY NEAR LITCHFIELD HILLS. STORM IN SE HARTFORD COUNTY JUST PULSED WAY UP WITH 65 DBZ CORE UP TO 21KFT AND 51 DBZ UP TO 26KFT...BOTH ABOVE OUR WARNING THRESHOLDS FOR TODAY. THIS STORM IS LIKELY PRODUCING NICKEL SIZED HAIL AT THIS TIME. WE THINK THIS STORM IS FEEDING OFF BOUNDARY INTERACTION IN MAX INSTABILITY AXIS...BUT THERE MAY HAVE ALSO BEEN SOME ENHANCEMENT FROM A MID LEVEL JET STREAK AS EVIDENCED BY BLOWOFF FROM EARLIER CONVECTION NEAR SYRACUSE NY SCREAMING SEWD. THIS WILL BE PRIME AREA OF CONVECTION NEXT 1-3 HOURS WITH ADDITIONAL ACTIVITY POSSIBLE A BIT FARTHER N AROUND MA/CT BORDER. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CWA ON THE SRN EDGE OF WESTERLIES WITH SEVERAL IMPULSES WHISTLING ALONG IN IT. WEAK SFC FRONT DRIFTED S OF REGION DURING THE MORNING AND WILL WASHOUT THIS EVENING. RETURN SW FLOW AROUND LARGE/PERSISTENT MID ATLANTIC RIDGE WILL BRING INCREASING LLVL MOISTURE. NAM ONTO THE CONVECTION WITH SEVERAL RUNS PEGGING THE TSTMS NOW IN PROGRESS ACROSS SE NY. BELIEVE ACTIVITY WILL BE SCATTERED IN NATURE BUT POTENT ENOUGH FOR SVR HAIL/WIND. LOCAL FOCUS SHOULD BE THE CT RVR VALLEY. LCL SEA BREEZE MAY PRODUCE SOME SHOWERS OR A SLGT CHC TSTM THIS EVENING BUT MORE OF A MID LVL CAP IN PLACE. NEXT SHORT WAVE ADVANCES E TUE AS PRE-FRONTAL TROUGH DEVELOPS. MDLS INDICATING INCREASING WIND FIELDS 950-700 MB AND PLENTY OF LLVL MOISTURE TO WORK WITH. WILL FAVOR NAM SOLUTION WITH CONVECTION DEVELOPING WRN NE AROUND/JUST AFT 18Z HEADING ENE IN INCREASING MID LVL FLOW. SEE A PULSE TYPE ENVIRONMENT WITH ENOUGH SHEAR TO PROMOTE SOME BOWING LINE SEGMENTS AS CLUSTERS ORGANIZE. ACTION LIKELY TO LINGER INTO TUE EVENING WITH SHOWERS ON THE ISLANDS THRU MIDNIGHT. FOLLOWED BLENDED MOS MINS TONIGHT. INTERESTING PROBLEM TUE AS SEEING 6-8 DEGREE TEMP DIF BETWEEN COOL MAVS AND WARM FWC. BELIEVE THERE WILL BE SIGNIFICANTLY MORE CLOUD DEBRIS TO START AND WITH THAT OPTED TO USE A BLENDED MOS - PLACING MAXES IN LOW AND MID 80S. DYNAMIC FORCING TOMORROW FAR MORE ROBUST THAN TODAY SO WHILE EXPECTING IT TO BE ABOUT AS WARM WITH CLOUD COVER...JET ENTRANCE AND LLVL CONVERGENCE SHOULD AID IN CONVECTIVE DEVELOPMENT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WE WILL CONTINUE CHANCE POPS WED INTO THU MORNING...HIGHEST NEAR S COAST...AS FRONT SETTLES IN THAT REGION AND MODELS SUGGEST A WEAK SURFACE LOW RIDING UP ALONG IT. BOTH NAM/GFS SHOW POTENTIAL FOR CONVECTIVE COMPLEXES SHOOTING UP ALONG COAST AS WELL...ALTHOUGH THERE IS SOME UNCERTAINTY THIS FAR OUT WITH REGARD TO TIMING AND LOCATION. COLD FRONT WILL FINALLY PUSH S OF NEW ENGLAND THU AFTERNOON AS HIGH PRESSURE BUILDS INTO EASTERN STATES...ALLOWING FOR A FEW DAYS OR DRIER AND COOLER WEATHER. WE DID INCLUDE SLIGHT CHANCE POPS FRI AS 500 MB TROUGH MOVES THROUGH REGION...OTHERWISE WE EXPECT DRY CONDITIONS THROUGH MON. HUMIDITY SHOULD BEGIN TO RETURN MON AS WE GET INTO SW FLOW REGIME ONCE AGAIN...BUT NEXT COLD FRONT DROPPING SE FROM CANADA SHOULD REMAIN WELL N OF OUR REGION. && .AVIATION... VFR CONDITIONS WILL BECOME MVFR IN 3-5SM HZ/BR AS INDICATED BY LAMP GDNC...TIMED FOR 00-02Z TIME FRAME. SOME SCT 5SM HZ ALSO LIKELY IN CT VALLEY AS LLVL MOISTURE FLOW RETURNS OVERNIGHT. ONCE MORNING HAZE/FOG MIXES OUT...VFR CONDITIONS WITH CIGS BETWEEN 080-100 BKN-OVC. AFT 18Z CHCS INCREASE FOR MVFR/IFR CONDITIONS IN CONVECTION. && .MARINE... SEAS CONTINUING TO SLOWLY SUBSIDE AS SW SWELLS DIMINISH. RETURN SRLY FLOW FOR TONIGHT AND INCREASING S TO SW FLOW TUE AHEAD OF PRE-FRONTAL TROUGH. WITH INCREASING SW FLOW EXPECT RETURN OF SCA SEAS INTO AT LEAST ANZ254 AND 255 AFT 21Z TUE. WIND GUST TO 25 KTS POSSIBLE AS WELL. WITH THIS EXPECTED TO DEVELOP LATE IN PERIOD 2 WILL OPT NOT TO ISSUE SCA ATM. IN THE LONGER TERM...WE MAY SEE SMALL CRAFT ADVISORY CONDITIONS ON S COASTAL WATERS WED INTO THU IN SW FLOW...ESPECIALLY IF FRONT HANGS UP CLOSER TO COAST. WINDS AND SEAS DIMINISH LATER THU INTO WEEKEND AS HIGH PRESSURE BUILDS IN. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SHORT TERM...VALLEE LONG TERM...JWD
Hazardous weather outlook, Jul 3, 2:10 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 210 PM EDT MON JUL 3 2006 ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015- RIZ001>008-041000- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-HARTFORD CT- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 210 PM EDT MON JUL 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS... NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND... SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH 577 HAS BEEN ISSUED FOR HARTFORD AND TOLLAND COUNTIES IN NORTHERN CONNECTICUT AND FRANKLIN...HAMPSHIRE AND HAMPDEN COUNTIES IN WESTERN MASSACHUSETTS UNTIL 9 PM. SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING MAY PRODUCE DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. ELSEWHERE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS DEVELOPING TUESDAY MAY PRODUCE STRONG WIND GUSTS...HAIL...AND HEAVY DOWNPOURS FROM MID AFTERNOON THROUGH THE EVENING. THIS HAZARD POTENTIAL COVERS ALL OF SOUTHERN NEW ENGLAND. THUNDERSTORMS AND THEIR ASSOCIATED LIGHTING STRIKE POTENTIAL WILL ALSO BE A CONCERN WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS REQUESTED AT THIS TIME IN WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT. ACTIVATION IS LIKELY ON TUESDAY FOR THE ENTIRE AREA. JWD
In the hours before
Special weather statement, Jul 3, 3:43 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 343 PM EDT MON JUL 3 2006 CTZ002-003-032045- HARTFORD CT-TOLLAND CT- 343 PM EDT MON JUL 3 2006 ...THUNDERSTORMS DEVELOPING IN NORTHERN CONNECTICUT... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WERE FORMING OVER SOUTHERN HARTFORD AND SOUTHERN TOLLAND COUNTIES...FROM BURLINGTON TO FARMINGTON... WETHERSFIELD AND HEBRON. THEY WERE MOVING EAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR... WETHERSFIELD AND MARLBOROUGH BY 350 PM EDT... GLASTONBURY BY 400 PM EDT... WEST HARTFORD BY 420 PM EDT... HARTFORD BY 430 PM EDT... EAST HARTFORD BY 440 PM EDT... COLUMBIA BY 450 PM EDT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 35 MPH... LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. GET TO A SAFE PLACE IMMEDIATELY IF THUNDERSTORMS APPROACH...SUCH AS IN A CAR OR STRONG BUILDING. OUTDOOR ACTIVITIES SHOULD BE POSTPONED UNTIL THE STORMS PASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. DELLICARPINI
Special weather statement, Jul 3, 4:08 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 408 PM EDT MON JUL 3 2006 CTZ002-003-032100- HARTFORD CT-TOLLAND CT- 408 PM EDT MON JUL 3 2006 ...STRONG THUNDERSTORMS IN SOUTHERN HARTFORD AND SOUTHERN TOLLAND COUNTIES... AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WETHERSFIELD AND ROCKY HILL...MOVING EAST AT 15 MPH. THIS THUNDERSTORM WILL BE NEAR... MANCHESTER BY 420 PM EDT... BOLTON BY 430 PM EDT... ANDOVER BY 440 PM EDT. ANOTHER STRONG THUNDERSTORM WAS NEAR HEBRON IN SOUTHERN TOLLAND COUNTY AND WAS ALSO MOVING EAST AT 15 MPH. THIS THUNDERSTORM WILL BE NEAR... COLUMBIA BY 420 PM EDT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH... TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. GET TO A SAFE PLACE IMMEDIATELY IF THUNDERSTORMS APPROACH...SUCH AS IN A CAR OR STRONG BUILDING. OUTDOOR ACTIVITIES SHOULD BE POSTPONED UNTIL THE STORMS PASS. DRIVERS SHOULD BE ALERT FOR PONDING OF WATER ON ROADS AND LOW VISIBILITY IN HEAVY RAIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. DELLICARPINI
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 4:15 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 45 min |
| Jul 3, 5:43 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 47 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.